How To Overcome So That Biduran Does Not Repeat?
Hello, I’m 19 years old. I experience biduran / bump-bumps every day, I went to the doctor and was given the drug “ZOLINE – Mebhydrolin 50mg” and also vitamins. I continued to take the medicine, and within 1/2 hour my bumps and itching disappeared. But, after 1/2 a day my bumps and itching returned again, it kept happening. I have experienced this for about 1.5 years now. What should I do so that the biduran does not return, what medicine should I take? Please answer, thank you.
Hello. Good night. Thank you for asking HealthReplies.com
Allergic reaction is the formation of the immune system against a substance that exposes the body. Symptoms arising from the emergence of reddish-colored bumps, not fatal. The cause of hives in general is an allergic reaction to an object or substance that causes the immune system to release histamine, and can also be associated with stress, a reaction to heat, exercise, infection, or certain diseases, such as thyroid disease or cancer.
In repeated bidurans, patients need to take drugs to overcome them, for example drugs such as histamine, corticosteroids, leukotriene agonists, and oomalizumab.
Actually the most important thing is to avoid triggering the biduran. To find out for sure caused by what should be tested for allergens experienced by patients where this will be ascertained to be the cause of the skin prick test (skin prick test) to test someone is allergic to anything (because there is a possibility of having other allergies besides those already known so far). Other tests can use a blood test to see the level of white blood cells, but the accuracy is not good and does not specify a person's allergen.
For drugs that are currently consumed that contain substances Mebhydrolin, which is a class of drugs that are useful for reducing allergic allergic symptoms, such as runny eyes and nose, itching, and sneezing. .
Thus the information we can convey. May be useful. Thank you